# SDR 99ZZZX3947

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TRAILING EDGE PANEL BELOW NR 8 SPOILER ACTUATOR (FALSE SPAR) LOWER CHORD ANGLE CRACKED.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS WING FLEXING LOADS.
